Can I take cyclobenzaprine with Zoloft?
Question posted by Mredler on 25 Feb 2022
Last updated on 25 February 2022 by masso
Interactions between your drugs
Applies to: Zoloft (sertraline), cyclobenzaprine
Using sertraline together with cyclobenzaprine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Hello, Cyclobenzaprine, also known as Flexeril, is a muscle spasm relaxer. Zoloft is an Antidepressanr Sertraline drug. Since the two drugs you mentioned act differently in your system, there should be thus no issue using them together. I don't care for Flexeril as it makes me too thirsty; I prefer to use 5 mg of Valium (10mg if breakout pain is intense.) I take the Valium with my 100 mg Zoloft and have experienced no issues whatsoever. As a side note, my spine surgeon believes Valium to be the most effective muscle relaxer ever, and it acts quickly too. I hope that helps out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.